# SDR CA020226007

- Difficulty date: December 4, 2001
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,032 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: 442CW6
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) VACUUM PUMP INSTALLED ON ENGINE, TEST SHOWED EXCESSIVE OIL LEAK AT MOUNT BASE. OIL PRESSURE ON ENGINE WENT TO "0" INDICATED AND ENGINE WAS SHUT DOWN. REPLACEMENT PUMP INSTALLED AND OIL SCREEN DETECTED METAL IN ENGINE.
